# SDR SWIA201332866

- Difficulty date: February 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 25,781 hours, 15,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LIGHTS IN EMERGENCY EXIT SIGN DO NOT ILLUMINATE.  (FLT 5545)  RELAMPED EMERGENCY EXIT SIGN.
